# SDR 98ZZZM828

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LFT - 5032 - CABIN EMERGENCY LIGHTS DO NOT ILLUMINATE.  SWITCH WAS LEFT IN ARMED POSITION.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLIES.  OPERATIONAL CHECK GOOD.  (M)
